# SDR SWAA000650

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 55,102 hours, 58,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610479
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK FOUND RT OVERWING EMERGENCY EXIT LIGHT INOP.    R&R BATTERY CHARGER AND PACK PER MM.
